# SDR CALA2010050400185

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 33,837 hours, 17,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 69785105
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  (L-1 DOOR REPAIR) CRACK INDICATIONS AT ALL 9 FASTENERS THAT ARE .25 INCH (PRIOR TO STEPPING UP) REF EA.5330-03736.  CLEANED AND RE-INSPECTED ALL 9 HOLES NO CRACKS NOTED EXCEPT A CRACKED BRACKET WHICH WAS FABRICATED AND INSTALLED REF GMM 10-900-01, SRM 51-40-02 AND BOEING DRAWING 69-78510 AND 65C34778.
